# SDR DHLA2008745570

- Difficulty date: September 4, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FROM STA 950 TO STA 1136 LBL 25 CARGO TRACK WITH CORROSION INCLUDING AROUND ANCHOR NUTS.  REPAIRED CARGO TRACK FROM BS 1094 TO 1137 LBL 25 IAW B727 SRM 53-10-5 FIG 1.
